TU Darmstadt / ULB / TUbiblio

Stability of the FDTD Algorithm on Nonorthogonal Grids Related to the Spatial Interpolation Scheme

Schuhmann, Rolf and Weiland, Thomas :
Stability of the FDTD Algorithm on Nonorthogonal Grids Related to the Spatial Interpolation Scheme.
In: IEEE Transactions on Magnetics, 34 (5) pp. 2751-2754.
[Article] , (1998)

Item Type: Article
Erschienen: 1998
Creators: Schuhmann, Rolf and Weiland, Thomas
Title: Stability of the FDTD Algorithm on Nonorthogonal Grids Related to the Spatial Interpolation Scheme
Language: English
Journal or Publication Title: IEEE Transactions on Magnetics
Volume: 34
Number: 5
Divisions: 18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institute of Electromagnetic Field Theory
Date Deposited: 14 Mar 2016 16:33
Additional Information:

TEMF-Pub-DB TEMF000240

Export:

Optionen (nur für Redakteure)

View Item View Item